Complutense University Library

Items where Subject is "Sciences > Mathematics > Probabilities"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Creators
Number of items at this level: 21.

Article

Pardo Llorente, Julio Ángel and Pardo Llorente, Leandro and Pardo Llorente, María del Carmen (2007) A simulation study of a nested sequence of binomial regression models. Statistics, 41 (3). pp. 253-267. ISSN 0233-1888

Fenoy, Mar and Ibarrola Muñoz, Pilar (2007) The optional sampling theorem for submartingales in the sequentially planned context. Statistics & Probability Letters, 77 (8). pp. 826-831. ISSN 0167-7152

Menéndez Calleja, María Luisa and Pardo Llorente, Julio Ángel and Pardo Llorente, Leandro and Zografos, Konstantinos (2006) On tests of independence based on minimum phi-divergence estimator with constraints: An application to modeling DNA. Computational Statistics and Data Analysis, 51 (2). pp. 1100-1118. ISSN 0167-9473

Bodnar, Marek and Velázquez, J.J. L. (2005) Derivation of macroscopic equations for individual cell-based models. A formal approach. Mathematical Methods in the Applied Sciences, 28 (15). pp. 1757-1779. ISSN 1099-1476

Landaburu Jiménez, María Elena and Pardo Llorente, Leandro (2005) Matching moments for a closer approximation of the weighted (h, phi)-divergence test statistics in goodness-of-fit for finite samples. Journal of The Franklin Institute, 342 (1). pp. 115-129. ISSN 0016-0032

Landaburu Jiménez, María Elena and Pardo Llorente, Leandro (2003) Minimum (h,phi )-divergences estimators with weights. Applied Mathematics and Computation, 140 (1). pp. 15-28. ISSN 0096-3003

Fenoy, Mar and Ibarrola Muñoz, Pilar (2003) Sufficiency in sequentially planned decision procedures. Test, 12 (2). pp. 365-384. ISSN 1133-0686

Menéndez Calleja, María Luisa and Pardo Llorente, Julio Ángel and Pardo Llorente, Leandro (2001) Csiszar's phi-divergences for testing the order in a Markov chain. Statistical Papers, 42 (3). pp. 313-328. ISSN 0932-5026

Cressie, Noel A. and Pardo Llorente, Leandro (2000) Minimum phi-divergence estimator and hierarchical testing in loglinear models. Statistica Sinica, 10 (3). pp. 867-884. ISSN 1017-0405

Pardo Llorente, María del Carmen (2000) Second order asymptotic distribution of the R phi-divergence goodness-of-fit statistics. Kybernetika, 36 (4). pp. 437-454. ISSN 0023-5954

Pardo Llorente, María del Carmen (1999) On Burbea-Rao divergence based goodness-of-fit tests for multinomial models. Journal of Multivariate Analysis, 69 (1). pp. 65-87. ISSN 0047-259X

Pardo Llorente, María del Carmen (1999) Estimation of parameters for a mixture of normal distributions on the basis of the Cressie and Read divergence. Communications in Statistics - Simulation and Computation, 28 (1). pp. 115-130. ISSN 0361-0918

Pardo Llorente, María del Carmen (1995) Tests of independence for multidimensional contingency tables based on (h − ,φ − − ) -divergence measures. Utilitas mathematica, 48 . pp. 75-91. ISSN 0315-3681

Working Paper or Technical Report

Manuel García, Conrado Miguel (2012) A social Capital Index. [ Cuadernos de Trabajo de la Escuela Universitaria de Estadística; nº 01/201, ]

Falin, Guennadi I. and Rodrigo Fernández, Antonio and Vázquez Furelos, Mercedes (1994) A new model for the M/G/1 retrial queue. [ Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales; nº 11, 1994, ISSN: 2255-5471 ]

Thesis

Platania, Federico Daniel (2013) Valuation of derivative assets under cyclical mean-reversion processes for spot prices. [Thesis]

Pérez de Tudela Ortega, Ricardo (2011) Estudio teórico de agregados atómicos mediante el método Path Integral Monte Carlo. [Thesis]

Nieto Zayas, Carmen (2010) Metodología Bayesana aplicada al estudio de configuraciones espaciales en bioinformática. [Thesis]

Sanz San Miguel, Luis (2002) Algunas relaciones entre la aproximación clásica y bayesiana en el contraste de hipótesis. [Thesis]

Maté Jiménez, Carlos (2002) Modelos bayesianos no paramétricos de fiabilidad en ensayos de vida acelerados. [Thesis]

Núñez García, Manuel (2002) Semánticas de pruebas para álgebras de procesos probabilísticos. [Thesis]

This list was generated on Tue Sep 2 02:45:24 2014 CEST.